Alert archive / Idaho / Winter Storm Warnings in 2014

Winter Storm Warning 9, NWS Pocatello, ID

November 21, 2014

NWS Pocatello, ID issued this winter storm warning at Nov 21, 2014, 4:05 AM MST. It took effect at Nov 21, 2014, 11:00 PM MST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 21, 2014, 4:05 AM MST (11:05 UTC)
In effect from
Nov 21, 2014, 11:00 PM MST
Expired
Nov 22, 2014, 6:24 PM MST
In force
19 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

101 
WWUS45 KPIH 211105
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
405 AM MST FRI NOV 21 2014

.A MOIST PACIFIC STORM SYSTEM WILL MOVE INTO SOUTHEAST IDAHO WITH
THE POTENTIAL FOR HEAVY MOUNTAIN SNOW BEGINNING FRIDAY NIGHT AND
CONTINUING THROUGH SATURDAY EVENING. A STRONG COLD FRONT WILL
ACCOMPANY THE SYSTEM AND EXPECT STRONG WINDS BOTH AHEAD OF AND
BEHIND THE FRONT ON SATURDAY WHICH WILL LIKELY PRODUCE BLOWING
AND DRIFTING SNOW AS WELL ESPECIALLY OVER MOUNTAIN PASSES. WINDS
WILL SHIFT FROM A SOUTHERLY DIRECTION LATE FRIDAY NIGHT AND
SATURDAY MORNING TO A MORE WESTERLY FLOW SATURDAY AFTERNOON. 
SNOW AMOUNTS OF 10 TO 14 INCHES ARE POSSIBLE ABOVE 6000 FEET WITH
THIS STORM WITH LOCALLY HIGHER AMOUNTS FOR THE CENTRAL MOUNTAINS
AND THE EASTERN HIGHLANDS. EXPECT 5 TO 10 INCHES OF SNOW ABOVE
6000 FEET FOR THE LOST RIVER/PAHSIMEROI AND SOUTHERN HIGHLANDS
MOUNTAINS. 

IDZ018-031-212200-
/O.UPG.KPIH.WS.A.0008.141122T0600Z-141123T0000Z/
/O.NEW.KPIH.WS.W.0009.141122T0600Z-141123T0000Z/
SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION-
INCLUDING THE LOCATIONS OF...STANLEY...CLAYTON...COPPER BASIN...
BANNER CREEK SUMMIT...HAILEY...KETCHUM...SUN VALLEY...BELLEVUE...
GALENA SUMMIT...SMILEY CREEK LODGE
405 AM MST FRI NOV 21 2014

...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN
EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SATURDAY. THE WINTER
STORM WATCH IS NO LONGER IN EFFECT.

* TIMING...11 PM FRIDAY THROUGH 5 PM SATURDAY.

* MAIN IMPACT...10 TO 14 INCHES OF SNOW.

* LOCATIONS INCLUDE...STANLEY...BANNER CREEK SUMMIT...KETCHUM...
   SUN VALLEY...GALENA SUMMIT...SMILEY CREEK LODGE. 

* OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE 
  BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

IDZ019-023-025-212200-
/O.UPG.KPIH.WS.A.0008.141122T1200Z-141123T0600Z/
/O.NEW.KPIH.WS.W.0009.141122T1200Z-141123T0600Z/
UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK...
ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL...
TARGHEE PASS...PINE CREEK PASS...LAVA HOT SPRINGS...
SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...SWAN VALLEY...
GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS...
GEORGETOWN SUMMIT
405 AM MST FRI NOV 21 2014

...WINTER STORM WARNING IN EFFECT FROM 5 AM TO 11 PM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW FROM 5 AM TO 11 PM
MST SATURDAY. THE STORM WATCH IS NO LONGER IN EFFECT.

* TIMING...5 AM SATURDAY TO 11 PM SATURDAY.

* MAIN IMPACT...10 TO 14 INCHES OF SNOW

* LOCATIONS INCLUDE...DRIGGS...DUBOIS...ISLAND PARK...MONIDA 
  PASS...ASHTON HILL...TARGHEE PASS...PINE CREEK PASS... 
  OAKLEY... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... 
  SODA SPRINGS... FISH CREEK SUMMIT...SWAN VALLEY... 
  GEORGETOWN... GEORGETOWN SUMMIT...MACKAY...WILLOW CREEK 
  SUMMIT. 

* OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE 
  BLOWING AND DRIFTING SNOW ON ROADWAYS AND REDUCED 
  VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

IDZ022-032-212200-
/O.UPG.KPIH.WS.A.0008.141122T1200Z-141123T0600Z/
/O.NEW.KPIH.WW.Y.0020.141122T1200Z-141123T0600Z/
SOUTH CENTRAL HIGHLANDS-LOST RIVER/PAHSIMEROI-
INCLUDING THE LOCATIONS OF...CITY OF ROCKS...ARCO...
WILLOW CREEK SUMMIT
405 AM MST FRI NOV 21 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 11 PM MST
SATURDAY ABOVE 6000 FEET...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER
WEATHER ADVISORY ABOVE 6000 FEET FOR SNOW AND BLOWING SNOW
WHICH IS IN EFFECT FROM 5 AM TO 11 PM MST SATURDAY. THE WINTER
STORM WATCH IS NO LONGER IN EFFECT.

* TIMING...5 AM SATURDAY TO 11 PM SATURDAY.

* MAIN IMPACT...5 TO 10 INCHES OF SNOW

* LOCATIONS INCLUDE...DRIGGS...DUBOIS...ISLAND PARK...MONIDA 
  PASS...ASHTON HILL...TARGHEE PASS...PINE CREEK PASS... 
  OAKLEY... CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... 
  SODA SPRINGS... FISH CREEK SUMMIT...SWAN VALLEY... 
  GEORGETOWN... GEORGETOWN SUMMIT...MACKAY...WILLOW CREEK 
  SUMMIT. 

* OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE 
  BLOWING AND DRIFTING SNOW ON ROADWAYS AND REDUCED 
  VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING
SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
4 follow-up statements
388 
WWUS45 KPIH 212102
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
202 PM MST FRI NOV 21 2014

.SNOW WILL RAPIDLY SPREAD EAST INTO THE CENTRAL MOUNTAINS AROUND
MIDNIGHT TONIGHT AND RAPIDLY SPREAD EAST ACROSS THE MOUNTAINS OF
SOUTHEAST IDAHO THROUGH SATURDAY MORNING. A STRONG COLD FRONT
ACCOMPANIES THIS SYSTEM AND EXPECT BLOWING AND DRIFTING SNOW AS
WELL WTIH GUSTS IN THE 25 TO 40 MPH RANGE AND POSSIBLY HIGHER OVER
SOME MOUNTAIN PASSES. SNOW AMOUNTS OF 10 TO 14 INCHES ARE
POSSIBLE ABOVE 6000 FEET WITH THIS STORM WITH LOCALLY HIGHER
AMOUNTS FOR THE CENTRAL MOUNTAINS AND THE EASTERN HIGHLANDS.
EXPECT 5 TO 10 INCHES OF SNOW ABOVE 6000 FEET FOR THE LOST
RIVER/PAHSIMEROI AND SOUTHERN HIGHLANDS MOUNTAINS. TRAVEL
THROUGHOUT THE MOUNTAINS OF SOUTH CENTRAL AND SOUTHEAST IDAHO WILL
BECOME VERY HAZARDOUS LATE TONIGHT THROUGH SATURDAY.  

IDZ018-031-221300-
/O.CON.KPIH.WS.W.0009.141122T0600Z-141123T0000Z/
SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION-
INCLUDING THE LOCATIONS OF...STANLEY...CLAYTON...COPPER BASIN...
BANNER CREEK SUMMIT...HAILEY...KETCHUM...SUN VALLEY...BELLEVUE...
GALENA SUMMIT...SMILEY CREEK LODGE
202 PM MST FRI NOV 21 2014

...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM MST SATURDAY...

A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW REMAINS IN
EFFECT FROM 11 PM THIS EVENING TO 5 PM MST SATURDAY.

* TIMING...11 PM THIS EVENING THROUGH 5 PM SATURDAY.

* MAIN IMPACT...10 TO 14 INCHES OF SNOW.

* LOCATIONS INCLUDE...STANLEY...BANNER CREEK SUMMIT...KETCHUM...
   SUN VALLEY...GALENA SUMMIT...SMILEY CREEK LODGE. 

* OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE 
  BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

IDZ019-023-025-221300-
/O.CON.KPIH.WS.W.0009.141122T1200Z-141123T0600Z/
UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK...
ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL...
TARGHEE PASS...PINE CREEK PASS...LAVA HOT SPRINGS...
SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...SWAN VALLEY...
GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS...
GEORGETOWN SUMMIT
202 PM MST FRI NOV 21 2014

...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 AM TO 11 PM MST
SATURDAY...

A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW REMAINS IN
EFFECT FROM 5 AM TO 11 PM MST SATURDAY.

* TIMING...5 AM SATURDAY TO 11 PM SATURDAY.

* MAIN IMPACT...10 TO 14 INCHES OF SNOW

* LOCATIONS INCLUDE...DRIGGS...DUBOIS...ISLAND PARK...MONIDA
  PASS...ASHTON HILL...TARGHEE PASS...PINE CREEK PASS...SODA
  SPRINGS... FISH CREEK SUMMIT...SWAN VALLEY... GEORGETOWN...
  GEORGETOWN SUMMIT.

* OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE 
  BLOWING AND DRIFTING SNOW ON ROADWAYS AND REDUCED 
  VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

IDZ022-032-221300-
/O.CON.KPIH.WW.Y.0020.141122T1200Z-141123T0600Z/
SOUTH CENTRAL HIGHLANDS-LOST RIVER/PAHSIMEROI-
INCLUDING THE LOCATIONS OF...CITY OF ROCKS...ARCO...
WILLOW CREEK SUMMIT
202 PM MST FRI NOV 21 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 11 PM
MST SATURDAY ABOVE 6000 FEET...

A WINTER WEATHER ADVISORY ABOVE 6000 FEET FOR SNOW AND BLOWING
SNOW REMAINS IN EFFECT FROM 5 AM TO 11 PM MST SATURDAY.

* TIMING...5 AM SATURDAY TO 11 PM SATURDAY.

* MAIN IMPACT...5 TO 10 INCHES OF SNOW

* LOCATIONS INCLUDE...CITY OF ROCKS...WILLOW CREEK
  SUMMIT...OAKLEY...CONNOR SUMMIT...SWEETZER SUMMIT...MALAD
  SUMMIT...MACKAY...WILLOW CREEK SUMMIT.

* OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE 
  BLOWING AND DRIFTING SNOW ON ROADWAYS AND REDUCED 
  VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING
SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
494 
WWUS45 KPIH 221143
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
443 AM MST SAT NOV 22 2014

.SNOW HAS RAPIDLY SPREAD EAST INTO THE CENTRAL MOUNTAINS THIS
MORNING BRINGING 5 TO 7 INCHES ALREADY. THIS SYSTEM WILL RAPIDLY
SPREAD EAST ACROSS THE MOUNTAINS OF SOUTHEAST IDAHO THROUGH THIS
MORNING. A STRONG COLD FRONT ACCOMPANIES THIS SYSTEM AND EXPECT
BLOWING AND DRIFTING SNOW AS WELL WITH GUSTS IN THE 25 TO 40 MPH
RANGE AND POSSIBLY HIGHER OVER SOME MOUNTAIN PASSES. TOTAL SNOW
AMOUNTS OF 10 TO 14 INCHES ARE POSSIBLE ABOVE 6000 FEET WITH THIS
STORM WITH LOCALLY HIGHER AMOUNTS FOR THE CENTRAL MOUNTAINS AND
THE EASTERN HIGHLANDS. EXPECT 4 TO 10 INCHES OF SNOW ABOVE 6000
FEET FOR THE LOST RIVER/PAHSIMEROI AND SOUTHERN HIGHLANDS
MOUNTAINS. TRAVEL THROUGHOUT THE MOUNTAINS OF SOUTH CENTRAL AND
SOUTHEAST IDAHO WILL BECOME VERY HAZARDOUS LATE TONIGHT THROUGH
SATURDAY.

IDZ018-031-222200-
/O.CON.KPIH.WS.W.0009.000000T0000Z-141123T0000Z/
SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION-
INCLUDING THE LOCATIONS OF...STANLEY...CLAYTON...COPPER BASIN...
BANNER CREEK SUMMIT...HAILEY...KETCHUM...SUN VALLEY...BELLEVUE...
GALENA SUMMIT...SMILEY CREEK LODGE
443 AM MST SAT NOV 22 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT UNTIL 5 PM
MST THIS AFTERNOON.

* TIMING...NOW THROUGH 5 PM TODAY.

* MAIN IMPACT...10 TO 14 INCHES OF SNOW.

* LOCATIONS INCLUDE...STANLEY...BANNER CREEK SUMMIT...KETCHUM...
   SUN VALLEY...GALENA SUMMIT...SMILEY CREEK LODGE. 

* OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE 
  BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

IDZ019-023-025-222200-
/O.CON.KPIH.WS.W.0009.141122T1200Z-141123T0600Z/
UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK...
ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL...
TARGHEE PASS...PINE CREEK PASS...LAVA HOT SPRINGS...
SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...SWAN VALLEY...
GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS...
GEORGETOWN SUMMIT
443 AM MST SAT NOV 22 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

A WINTER STORM WARNING FOR HEAVY REMAINS IN EFFECT UNTIL 11 PM
MST THIS EVENING.

* TIMING...NOW THROUGH 11 PM TONIGHT.

* MAIN IMPACT...10 TO 14 INCHES OF SNOW

* LOCATIONS INCLUDE...DRIGGS...DUBOIS...ISLAND PARK...MONIDA 
  PASS...ASHTON HILL...TARGHEE PASS...PINE CREEK PASS...SODA 
  SPRINGS... FISH CREEK SUMMIT...SWAN VALLEY... GEORGETOWN... 
  GEORGETOWN SUMMIT.

* OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE 
  BLOWING AND DRIFTING SNOW ON ROADWAYS AND REDUCED 
  VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

IDZ022-032-222200-
/O.CON.KPIH.WW.Y.0020.141122T1200Z-141123T0600Z/
SOUTH CENTRAL HIGHLANDS-LOST RIVER/PAHSIMEROI-
INCLUDING THE LOCATIONS OF...CITY OF ROCKS...ARCO...
WILLOW CREEK SUMMIT
443 AM MST SAT NOV 22 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING ABOVE 6000 FEET...

A WINTER WEATHER ADVISORY ABOVE 6000 FEET FOR HEAVY SNOW REMAINS
IN EFFECT UNTIL 11 PM MST THIS EVENING.

* TIMING...NOW THROUGH 11 PM TONIGHT.

* MAIN IMPACT...4 TO 10 INCHES OF SNOW

* LOCATIONS INCLUDE...CITY OF ROCKS...WILLOW CREEK SUMMIT... 
  OAKLEY...CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... 
  MACKAY...WILLOW CREEK SUMMIT.

* OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE 
  BLOWING AND DRIFTING SNOW ON ROADWAYS AND REDUCED 
  VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING
SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
556 
WWUS45 KPIH 222027
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
127 PM MST SAT NOV 22 2014

IDZ018-031-222130-
/O.CAN.KPIH.WS.W.0009.000000T0000Z-141123T0000Z/
SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION-
INCLUDING THE LOCATIONS OF...STANLEY...CLAYTON...COPPER BASIN...
BANNER CREEK SUMMIT...HAILEY...KETCHUM...SUN VALLEY...BELLEVUE...
GALENA SUMMIT...SMILEY CREEK LODGE
127 PM MST SAT NOV 22 2014

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE
WINTER STORM WARNING. 


$$

IDZ019-023-025-230600-
/O.CON.KPIH.WS.W.0009.000000T0000Z-141123T0600Z/
UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK...
ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL...
TARGHEE PASS...PINE CREEK PASS...LAVA HOT SPRINGS...
SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...SWAN VALLEY...
GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS...
GEORGETOWN SUMMIT
127 PM MST SAT NOV 22 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW REMAINS IN
EFFECT UNTIL 11 PM MST THIS EVENING.

* TIMING...UNTIL 11 PM TONIGHT.

* MAIN IMPACT...2 TO 4 INCHES OF ADDITIONAL SNOW

* LOCATIONS INCLUDE...DRIGGS...DUBOIS...ISLAND PARK...MONIDA 
  PASS...ASHTON HILL...TARGHEE PASS...PINE CREEK PASS...SODA 
  SPRINGS... FISH CREEK SUMMIT...SWAN VALLEY... GEORGETOWN... 
  GEORGETOWN SUMMIT.

* OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE 
  BLOWING AND DRIFTING SNOW ON ROADWAYS AND REDUCED 
  VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

IDZ022-032-230600-
/O.CON.KPIH.WW.Y.0020.000000T0000Z-141123T0600Z/
SOUTH CENTRAL HIGHLANDS-LOST RIVER/PAHSIMEROI-
INCLUDING THE LOCATIONS OF...CITY OF ROCKS...ARCO...
WILLOW CREEK SUMMIT
127 PM MST SAT NOV 22 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING ABOVE 6000 FEET...

A WINTER WEATHER ADVISORY ABOVE 6000 FEET FOR HEAVY SNOW AND
BLOWING SNOW REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING.

* TIMING...UNTIL 11 PM TONIGHT.

* MAIN IMPACT...1 TO 3 INCHES OF ADDITIONAL SNOW

* LOCATIONS INCLUDE...CITY OF ROCKS...WILLOW CREEK SUMMIT... 
  OAKLEY...CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT... 
  MACKAY...WILLOW CREEK SUMMIT.

* OTHER IMPACTS...WIND GUSTS OF 25 TO 40 MPH COULD CAUSE 
  BLOWING AND DRIFTING SNOW ON ROADWAYS AND REDUCED 
  VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING
SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
292 
WWUS45 KPIH 230124
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
624 PM MST SAT NOV 22 2014


IDZ019-023-025-230230-
/O.CAN.KPIH.WS.W.0009.000000T0000Z-141123T0600Z/
UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE LOCATIONS OF...DRIGGS...DUBOIS...ISLAND PARK...
ST. ANTHONY...EDIE RANCH...MONIDA PASS...ASHTON HILL...
TARGHEE PASS...PINE CREEK PASS...LAVA HOT SPRINGS...
SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...SWAN VALLEY...
GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS...
GEORGETOWN SUMMIT
624 PM MST SAT NOV 22 2014

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE
WINTER STORM WARNING. 

THE THREAT OF HEAVY SNOWFALL HAS ENDED THIS EVENING. A SECONDARY
SYSTEM WORKING THROUGH THE AREA LATE TONIGHT WILL LIKELY PRODUCE 1
TO 3 INCHES OF ADDITIONAL ACCUMULATION AFTER MIDNIGHT.

$$

IDZ022-032-230230-
/O.CAN.KPIH.WW.Y.0020.000000T0000Z-141123T0600Z/
SOUTH CENTRAL HIGHLANDS-LOST RIVER/PAHSIMEROI-
INCLUDING THE LOCATIONS OF...CITY OF ROCKS...ARCO...
WILLOW CREEK SUMMIT
624 PM MST SAT NOV 22 2014

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

THE THREAT OF HEAVY SNOWFALL HAS ENDED THIS EVENING. A WEAK
DISTURBANCE PUSHING ACROSS SOUTHWEST IDAHO WILL LIKELY PRODUCE 1
TO 2 INCHES OF ADDITIONAL ACCUMULATION OVER THE SOUTH CENTRAL
HIGHLANDS BETWEEN 8 PM MST AND 2 AM MST TONIGHT.

$$

HTTP://WEATHER.GOV/POCATELLO

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this winter storm warning went out at Nov 21, 3:29 AM MST, 36 minutes earlier.

Area forecast discussion, Nov 21, 3:29 AM MST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
329 AM MST FRI NOV 21 2014

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT. THERE IS PATCHY FREEZING
FOG THIS MORNING ACROSS THE EASTERN MAGIC VALLEY AND SNAKE RIVER
PLAIN. EXPECT CLEARING BY EARLY TO MID MORNING. TEMPERATURES WILL
BE SLIGHTLY WARMER TODAY THAN YESTERDAY AHEAD OF THE NEXT PACIFIC
STORM SYSTEM.

FRIDAY NIGHT AFTER MIDNIGHT A MOIST PACIFIC STORM SYSTEM STARTS
MOVING INTO THE AREA. EXPECT 10 TO 14 INCHES OF SNOW WITH LOCALLY
HIGHER AMOUNTS OVER THE CENTRAL MOUNTAINS AND EASTERN HIGHLANDS
ALONG THE WYOMING BORDER. THESE AREAS HAVE BEEN UPGRADED TO A
WINTER WEATHER WARNING. ALSO A WINTER WEATHER ADVISORY HAS BEEN
ISSUED FOR 5 TO 10 INCHES OF SNOW FOR THE LOST RIVER/PAHSIMEROI
MOUNTAINS AND THE SOUTHERN HIGHLANDS ABOVE 6000 FEET. EXPECT
MODERATE WINDS SATURDAY. A WIND ADVISORY FOR WINDS AROUND 30 TO 40
MPH WILL LIKELY BE NEEDED FOR THE SNAKE RIVER PLAIN...EASTERN
MAGIC VALLEY AND THE SOUTHERN HIGHLANDS. TEMPERATURES CONTINUE TO
BE DIFFICULT TO PIN DOWN WHICH WILL HAVE AN IMPACT ON VALLEY SNOW
AMOUNTS. CURRENTLY TEMPERATURES START COLD ENOUGH FOR VALLEY SNOW
EARLY SATURDAY MORNING BUT QUICKLY RISE TO AROUND 6000 FEET JUST
AS PRECIPITATION ARRIVES. AS A RESULT...VERY LITTLE VALLEY SNOW
IS EXPECTED ON FRIDAY NIGHT INTO SATURDAY AT THIS POINT.  SATURDAY
EVENING SNOW LEVELS START TO DROP BACK TO THE VALLEY FLOOR. LATE
SUNDAY A MOIST TROUGH MOVES THROUGH THE AREA WITH THE POTENTIAL TO
BRING 2 TO 4 INCHES OF MOUNTAIN SNOW AND 1 TO 2 INCHES OF VALLEY
SNOW. WYATT

.LONG TERM...MONDAY THROUGH FRIDAY. GFS/ECMWF REMAIN IN GOOD
AGREEMENT EARLY IN THE MEDIUM RANGE. EAST IDAHO UNDER WEAKENING
INFLUENCE OF DEEP TROUGH OVER CENTRAL STATES WITH UPPER RIDGE TRYING
TO BUILD ALONG COAST. MOIST NORTHWEST FLOW KEEPS THREAT OF PRECIP
MAINLY HIGHER ELEVATIONS MONDAY THROUGH TUESDAY NIGHT...WITH FOCUS
CONTINUING TO SHIFT NORTH AS RIDGE AMPLIFIES. MODEL AGREEMENT FALLS
APART WEDNESDAY AND BEYOND WITH ECMWF FAVORING RIDGE AXIS OVER EAST
IDAHO BY THURSDAY AND GFS CONTINUING TO FAVOR CONTINUED/STRENGTHENED
INFLUENCE OF NORTHERN ROCKIES TROUGH AND MOIST DEFORMATION ZONE OVER
THE REGION. CONTINUED EARLIER FCST TREND WITH POPS NEAR CLIMO AND
FAVORING NORTHERN HIGHER ELEVATIONS. TEMPS FAVOR BIAS CORRECTED
BLEND...WHICH IS ON THE COLD SIDE OF CURRENT GUIDANCE. DMH

&&

.AVIATION...EARLY MORNING BOUNDARY LAYER MOISTURE CONTRIBUTING TO
POCKETS OF STRATUS AND FOG...MUCH OF IT OBSCURED BY MID/HIGH CLOUDS.
EXPECT MVFR CONDITIONS WITH ISOLATED IFR/LIFR TO CONTINUE THROUGH
THE MORNING. SOME IMPROVEMENT EXPECTED THIS AFTERNOON/EVENING. NEXT
STRONGER SYSTEM ARRIVES TONIGHT AND SPREADS PRECIP ACROSS THE REGION
MAINLY 06Z-12Z SAT. RETURN OF AT LEAST MVFR CEILINGS MOST AREAS
AFTER 06Z. WARMING AT LOW LEVELS EXPECTED OVERNIGHT SO SNOW LEVELS
RISE ABOVE VALLEY FLOORS AND PRECIP LIKELY RAIN AT KPIH/KBYI EARLY
SATURDAY. DMH

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 5 AM TO 11 PM MST SATURDAY ABOVE
6000 FEET FOR THE IDZ022-032.

WINTER STORM WARNING FROM 5 AM TO 11 PM MST SATURDAY
IDZ019-023-025.

WINTER STORM WARNING FROM 11 PM THIS EVENING TO 5 PM MST
SATURDAY IDZ018-031.

&&

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 4:05 AM MSTWinter Weather AdvisoryPIH38 hr
Nov 21, 1:31 PM MSTWind AdvisoryPIH29 hr

Nearby

Winter Storm Warnings in Idaho, 2014Every winter storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.